# SDR ASAA2020021083124

- Difficulty date: February 8, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 41,864 hours, 12,397 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010301
- Part serial: 005812
- Condition: Inoperative
- Location: Nr 2
- Part time: 45,747 hours, 13,667 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 MCDU HAS TWO VERTICAL LINES. GROUNDED - YES. REMOVED AND REPLACED #2 MCDU REF B737-800 AMM 34-61-01-000/400-802. ALL GROUND VERIFICATION TESTS PASS.
